On the significance of the incremental returns from hedging international portfolios
Nicole Grandmont-Gariboldi and
Luc Soenen
Emerging Markets Review, 2000, vol. 1, issue 3, 271-286
Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S1566-0141(00)00015-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ememar:v:1:y:2000:i:3:p:271-286
Access Statistics for this article
Emerging Markets Review is currently edited by Jonathan A. Batten
More articles in Emerging Markets Review from Elsevier
Bibliographic data for series maintained by Catherine Liu ().